Publication
Title
Relapse in pathological gamblers : a pilot study on the predictive value of different impulsivity measures
Author
Abstract
Language
English
Source (journal)
Journal of Behavioral Addictions. - -
Publication
2013
ISSN
2062-5871 [print]
2063-5303 [online]
Volume/pages
2:1(2013), p. 23-30
ISI
000338319000004
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.03.2013
Last edited 15.10.2018
To cite this reference